← Return to Too much cold air entering the nostrils

Discussion
learningstudent (@learningstudent)

Too much cold air entering the nostrils

Ear, Nose & Throat (ENT) | Last Active: Mar 16 2:07pm | Replies (92)

Comment receiving replies
@nrd1

@learningstudent-high blood pressure effects so many things. And the nose being one of them. The vasculature through the nose is rich and hypersensitive to blood pressure, hence bloody noses. It’s also the reason why your nose runs sometimes (autonomic nervous system) some people are naturally more sensitive than others in this area. Hence allergies. With high blood pressure, comes headaches and tension. With headache, tension comes inflammation and blood restriction to areas that need it. If you are on high alert and hypertensive, your blood flow goes away from your feet and hands, because your body sends it to your organs first if senses you in danger.Headaches and tension, if not addressed can cause nervous system disorders. You have to address the high blood pressure to address the nervous system disorders. Do not discount a natural path/functional medicine doc. They can ask you questions that no one else would think to ask you. Once your nervous system is keyed up, every single sensation in your body, that would have been autonomic and in the background, becomes louder and you will then think you have a problem. When everything is operating in a relaxed, homeostatic state, things quiet down. Are you taking an honest look at your diet, exercise, job stress, what you do for fun? Your daily rituals. 90 percent of healthcare happens outside of the doctors office. Be thankful you only felt this after a month of a medication. There are ways you can cleanse the body as well to rid of medication side effects. Also, notice how you speak to yourself. Often when in an anxious state, you will talk black and white, all or nothing. Your sensations may not be that “weird”. Acknowledge your sensations, but don’t give in to them by catastrophizing and making them worse. I only know this verbiage, because a doctor used “catastrophic” verbiage to me. Once I heard it, I believed it to be true. After that my “symptoms” got worse. But they were not even bad to begin with.

Jump to this post


Replies to "@learningstudent-high blood pressure effects so many things. And the nose being one of them. The vasculature..."

@learningstudent-I forgot to add this to the above. Something that most people don’t/wouldn’t know, is that the tissue in the nose is the same as erectile tissue. For erectile tissue to function properly there needs to be the right beta-receptor activated. There is a reason why beta blockers cause ED (erectile dysfunction). The two tissues are the same. The doctor who prescribed you the beta blocker would not be thinking that, because again, they only look at one part of the body. In saying that, I would go back to, ask you when you had the appt for where the beta blocker was prescribed, were any questions asked about how YOU were feeling/doing as a whole. The body has a cause and effect. You don’t just “have hypertension” there were causes that led up to hypertension as an effect. Address the cause(s) and you will address the effect. A pill won’t take away hypertension, it will mask it, while causing other issues, as you’ve experienced. Again, be kind to your whole self, you are not separate parts.

  Request Appointment